# SDR CA180404019

- Difficulty date: April 1, 2018
- Submitted: August 18, 2020
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 66,233 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7921 · Engine Oil Cooler
- Part: Oil Cooler
- Part number: 28E998
- Condition: Leaking
- Location: Engine
- Part time: 47,535 hours
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E

## Discrepancy

(CAN) ON APPROACH THE NR 1 ENGINE OIL PRESSURE DROPPED TO APPROXIMATELY 40PSI WITH ASSOCIATED NR 1 ENGINE OIL PRESSURE WARNING LIGHT ILLUMINATED.  WHILE TAXIING TO THE GATE THE OIL PRESSURE DROPPED TO ZERO AND FLUCTUATED.  THE CREW THEN PERFORMED AN ENGINE SHUT DOWN.  NO EMERGENCY WAS DECLARED.  MAINTENANCE FOUND THE NR 1 ENGINE OIL COOLER LEAKING.  IT HAS BEEN REPLACED AND AN ENGINE RUN AND LEAK CHECK CARRIED OUT.  NO OTHER ISSUES REPORTED.  P/N: 28E99-8 S/N: L06900498 TSN HOURS: 47535, CYCLES: 59197 TSR HOURS: 2, CYCLES: 2 A/C HOURS: 64870 A/C CYCLES: 61360 PART NAME: ENGINE OIL COOLER.  (TC# 20180404019).
